Universiti Teknologi Malaysia Institutional Repository

Asymptotic distribution of sample covariance determinant

Djauhari, Maman A. (2009) Asymptotic distribution of sample covariance determinant. Matematika, 25 (1). pp. 79-85. ISSN 0127-8274

[img]
Preview
PDF - Published Version
181Kb

Official URL: http://www.fs.utm.my/matematika/content/view/223/3...

Abstract

Under normality, an asymptotic distribution of sample covariance determinant will be derived. We show that this asymptotic distribution is more applicable in practice than the classical one. This will justify its usefulness in inferential study and other applications in a more comprehensive and accurate manner

Item Type:Article
Uncontrolled Keywords:Convergence in distribution, generalized variance, multivariate dispersion, parameter estimation, unbiased estimate
Subjects:Q Science > QA Mathematics
Divisions:Science
ID Code:9421
Deposited By: Ms Zalinda Shuratman
Deposited On:10 Jun 2010 08:29
Last Modified:10 Jun 2010 09:12

Repository Staff Only: item control page